Hair Loss Occurs?
Sorry again, I want to ask, as long as I was undergoing treatment for mdt leprosy, I took vitamin B complex drugs and methylkortisone at the same time, which dose according to every 2 weeks that was prescribed by the doctor who treated me directly … After entering the blister 3 suddenly “I had a haircut, the doctor advised me to use the 2% Minoxidil regrou hair medication but how come the fall was getting worse, huh ,, if it was a solution to my hair it made me restless and scared .. nWhat can the doctor give me the solution to my complaint is called ??
Hair loss can be caused by:
Improper handling of hair. use of excess chemicals on hair. Hormonal Age old Psychic drug side effects - trichotillomania. Fungal infections of the scalp The use of minoxidil drugs can indeed be accompanied by an increase in hair loss at the first start of use. Generally, users of this drug only see improvement after 2 weeks of using the drug.
Hair loss is indeed a scourge in itself. The restlessness and fear that you experience is perfectly normal. But avoid worrying excessively, continue to use the drug prescribed by your doctor.
If you are very worried, you can consult your condition to the nearest dermatologist.
To help nourish your scalp and hair, you can use several tips such as:
Routinely clean the scalp (shampooing) regularly and with a shampoo that suits your skin type. Apply aloe vera leaves to make hair healthy. Eat a balanced nutrition rich in minerals and vitamins for hair. Avoid using chemicals on your hair. Avoid tying your hair or covering your hair with a hat when it's wet. Drink lots of water. I hope this helps.